BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Discrete subgroups of locally definable groups

Participants in the publication
A. Berarducci (Author)
M. Edmundo and M. Mamino (Author)

Scope
International

Refereeing
Yes

Date of Publication
2013

Where published
SELECTA MATHEMATICA-NEW SERIES

Publication Identifiers
ISSN - 1022-1824

Volume
19
Number
3

Starting page
719
Last page
736

Document Identifiers
URL - http://download.springer.com/static/pdf/116/art%253a10.1007%252fs00029-013-0123-9.pdf?auth66=1390390223_88ca272f441185a2e455075a753acd42&ext=.pdf


Export

APA
A. Berarducci, M. Edmundo and M. Mamino, (2013). Discrete subgroups of locally definable groups. SELECTA MATHEMATICA-NEW SERIES, 19, 719-736. ISSN 1022-1824. eISSN . http://download.springer.com/static/pdf/116/art%253a10.1007%252fs00029-013-0123-9.pdf?auth66=1390390223_88ca272f441185a2e455075a753acd42&ext=.pdf

IEEE
A. Berarducci, M. Edmundo and M. Mamino, "Discrete subgroups of locally definable groups" in SELECTA MATHEMATICA-NEW SERIES, vol. 19, pp. 719-736, 2013.

BIBTEX
@article{22729, author = {A. Berarducci and M. Edmundo and M. Mamino}, title = {Discrete subgroups of locally definable groups}, journal = {SELECTA MATHEMATICA-NEW SERIES}, year = 2013, pages = {719-736}, volume = 19 }